# SDR 9JLA2021120831653

- Difficulty date: November 29, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N1PK
- Make and model: Gulstm 200
- Aircraft serial: 250
- Aircraft time: 1,346 hours, 638 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Detector
- Part number: 0871HR2
- Part serial: 0030
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE LEFT ICE DETECT FAIL AND SIDE WINDOW HEAT EICAS MESSAGES POSTED. THE MAINTENANCE TEAM DETERMINED A LEFT ICE DETECTOR FAULT. THE DETECTOR WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICED.
